Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped sulpiride drug for stress, have drowsiness, heaviness in head, insomnia. Solution?

hai sir last month i went one dr he given me sulpiride drug for my stress i took it for two week then i suddenly stopped it. After that i feel some drowsiness, feel like heavy weiht in my back head, insomnia , etc ,then one dr suggest me to go to psychiatrist i also went but psychi told this is not becoz of sulpiride, now just u continue with alprazolam , escitalopram , propranalol, now i feel better but i am not able to drive bike, i feel some heavyness in my back head ,and always confused stage, sir can u sugesst me something
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Sulpiride is an anti-psychotic medication, given for the treatment of psychotic disorders.
Escitalopram is an SSRI anti-depressant which is used in the treatment of depression and anxiety
Aprazolan is an anti-anxiety / sedative medication
Propranolol is an anti-hypertensive medication, often used in the treatment of anxiety, specificall the physical symptoms of anxiety like shivering, rapid heart beats, etc.

So, you have been advised different types of medication. From the little information you have provided, it is not possible to make any definite conclusions about you likely diagnosis. A detailed psychological assessment is also required. So, please continue the medication as advised and discuss with your psychiatrist regarding further treatment options.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor